MAUDE Adverse Event Report: BECTON DICKINSON BD SYRINGE 1ML LL W/NDL ECLIPSE 25X5/8 RB

BECTON DICKINSON BD SYRINGE 1ML LL W/NDL ECLIPSE 25X5/8 RB
Catalog Number 305780
Medical Device Problem Code Partial Blockage (1065)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/05/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
It was reported that bd syringe 1ml ll w/ndl eclipse 25x5/8 rb needle clogged / blocked.It was reported by customer that they are randomly not expelling all the medication out of the syringe.Verbatim: complaint received via email(s).Email from (b)(4) distributor representative: "i have a customer with a serious problem with bd syringes.They are randomly not expelling all the medication out of the syringe.I have called bd with all this electronic responses is a worthless waste of time for me.I have been trying to connect via phone 2 times they disconnect me and by the chat on the website and they just disconnect me.The customer is.".
 
Additional Manufacturer Narrative
No photos or samples were received by our quality team for evaluation therefore the failure mode could not be verified.A review of the internal manufacturing device records and raw material history files for the reported lot numbers was performed and no recorded quality problems or rejections to this incident were found.Based on the quality team's investigation, the root cause of this incident cannot be determined.
 
Event or Problem Description
Material #: 305780 batch#: 4206669.It was reported by customer that they are randomly not expelling all the medication out of the syringe.Verbatim: complaint received via email(s) attached.Email from mckesson distributor representative: "i have a customer with a serious problem with bd syringes.They are randomly not expelling all the medication out of the syringe.I have called bd with all this electronic responses is a worthless waste of time for me.I have been trying to connect via phone 2 times they disconnect me and by the chat on the website and they just disconnect me.The customer is.".

Brand Name
BD SYRINGE 1ML LL W/NDL ECLIPSE 25X5/8 RB
Common Device Name
SYRINGE
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
BECTON DICKINSON MEDICAL (SINGAPORE)
30 tuas avenue 2
singapore NJ 07417
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key21032720
Report Number2243072-2024-01263
Device Sequence Number9155527
Product Code FMI
UDI-Device Identifier00382903057801
UDI-Public(01)00382903057801(11)240822(17)290731(10)4206669
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K010188
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number305780
Device Lot Number4206669
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/05/2024
Supplement Date Received by Manufacturer01/13/2025
Initial Report FDA Received Date12/29/2024
Supplement Report FDA Received Date01/14/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/22/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown